# SDR 03FDEA02200

- Difficulty date: December 13, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11
- Aircraft serial: 48548
- Aircraft time: 38,083 hours, 8,812 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK RT STA 455 TO STA 515 SEAT TRACK AT X=27.5 RT SEAT TRACK HAS HEAVY CORROSION.  REMOVED AS   PER SRM 53-70-00 FIG. 1 VOL. I AND INSTALLED NEW SEAT TRACK AT MAIN DECK CARGO RT STA 455 TO 525 AS PER SRM 53-70-00 FIG. 1 VOL I.
